# SDR QXEA0100714

- Difficulty date: April 22, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-FORWARD CARGO DOOR OUTER SKIN DENTED UPPER FORWARD CORNER.  REPAIRED IAW FOKKER SRM 52-01-01, AND SRM 52-02-04, PAGE 2, 3.
